• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Of all publications in the section: 35
Sort:
by name
by year
Article
Чистяков Д. С. Фундаментальная и прикладная математика. 2015. Т. 20. № 6. С. 229-235.
Added: Oct 10, 2017
Article
Пионтковский Д. И. Фундаментальная и прикладная математика. 2008. Т. 14. № 5. С. 171-184.

We consider a couple of versions of the classical Kurosh problem (whether there is an infinite-dimensional algebraic algebra?) for varieties of linear multioperator algebras over a field. We show that, given an arbitrary signature, there is a variety of algebras of this signature such that the free algebra of the variety contains polylinear elements of arbitrarily large degree, while the clone of every such element satisfies some nontrivial identity. If, in addition, the number of binary operations is at least 2, then each such clone may be assumed to be finite-dimensional. Our approach is the following: we translate the problem to the language of operads and then apply usual homological constructions in order to adopt Golod's solution of the original Kurosh problem. The paper is expository, so that some proofs are omitted. At the same time, the general relations of operads, algebras, and varieties are widely discussed.

Added: Sep 20, 2012
Article
Шитов Я. Н. Фундаментальная и прикладная математика. 2012. Т. 17. № 6. С. 223-232.
Added: Jan 25, 2013
Article
Чистяков Д. С., Хауэлл К. Фундаментальная и прикладная математика. 2015. Т. 20. № 5. С. 197-202.
Added: Oct 10, 2017
Article
Кочетков Ю. Ю. Фундаментальная и прикладная математика. 2013. Т. 18. № 6. С. 171-184.
Added: Sep 11, 2014
Article
Е. И. ЧУБАРОВА Фундаментальная и прикладная математика. 2014. Т. 19. № 2. С. 213-218.
E. I. Chubarova, Periodic residually finite groups with Abelian subgroups of finite ranks, Fundamentalnaya i prikladnaya matematika, vol. 19 (2014), no. 2, pp. 213—218. In this paper, the investigation of groups with additional finiteness conditions is continued.Criteria of residual finiteness and of almost local solvability of a periodic F∗-group are obtained.
Added: Feb 12, 2015
Article
Михалев А. В., Михалев А. А., Шампаньер К. и др. Фундаментальная и прикладная математика. 2007. Т. 13. № 5. С. 171-192.
Added: Jul 10, 2013
Article
Федотов С. Н. Фундаментальная и прикладная математика. 2012. Т. 17. № 5. С. 187-209.
Added: Nov 5, 2015
Article
Поляков И. В., Чеповский А. А., Чеповский А. М. Фундаментальная и прикладная математика. 2016. Т. 21. № 4. С. 125-132.
Added: Dec 23, 2017
Article
Кожина А. А. Фундаментальная и прикладная математика. 2018. Т. 22. № 3. С. 89-117.

We study the weak error associated with the Euler scheme of Kolmogorov like degenerate diffusion processes with non-smooth bounded coefficients. Precisely, we consider the case H ̈older continuous homogeneous coefficients.

Added: Oct 28, 2018
Article
Кочетков Ю. Ю. Фундаментальная и прикладная математика. 2007. Т. 13. № 6. С. 197-205.

The geometry of foliations generated by some differentials of Abelian type is considered. The case where all fibers are closed is studied.

Added: May 15, 2012
Article
Борисенко В. В., Чеповский А. М., Лахно А. П. и др. Фундаментальная и прикладная математика. 2010. Т. 16. № 8 . С. 27-35.
Added: Oct 11, 2011
Article
Калеева Г. А., Бунина Е. И. Фундаментальная и прикладная математика. 2016. Т. 21. № 3. С. 73-106.
Added: Nov 8, 2019
1 2